# SDR YENA201707180580

- Difficulty date: July 18, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 3348
- Aircraft time: 39,141 hours, 13,797 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW & PAX REPORTED AN ELECTRICAL BURNING ODOR,   ORIGINATED BETWEEN 10000FT AND LANDING GEAR EXTENSION AND PRESISTED THROUGH ENGINE SHUTDOWN AND APU START ODOR CONCENTRATED IN AFT OF AIRCRAFT.  PERFORMED TSM 05-50-00-810-831 ISOLATED CAUSE OF ODOR TO TYPE 9 ELECTRICAL BURNING ODOR.  ACCOMPLISHED INSPECTION FOR ELECTRICAL BURNING ODOR IAW TSM 24-00-00-810-823-A.  NO DEFECTS NOTED.
